Title: Igusa and Denef-Sperber conjectures on nondegenerate p-adic exponential sums
Authors: Cluckers, Raf # ×
Issue Date: Jan-2008
Publisher: Duke univ press
Series Title: Duke mathematical journal vol:141 issue:1 pages:205-216
Abstract: We prove the intersection of Igusa's conjecture in [10, Introduction] and the Denef-Sperber conjecture of [7, page 56] on nondegenerate exponential sums modulo p(m).
ISSN: 0012-7094
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science